MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULA THREADED FLEX 6.5 X 72MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANNULA THREADED FLEX 6.5 X 72MM; ACCESSORIES,ARTHROSCOPIC
Catalog Number 72200427
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during a shoulder arthroscopic stabilization, the cannula broke while was in patient.Pieces taken out of patient.The procedure was completed with the same device before to know that it was broken, with no significant delay and no patient injuries.
 
Additional Manufacturer Narrative
Threaded flexible 6.5x72mm cannula device used for treatment, was not returned for evaluation.These are sold as a shelf carton of qty 10.These are not to be sold individually.There was a relationship between the reported event and the device.Due to unavailability, the allegation could not be physically confirmed.Definitive conclusions, investigation and evaluation were limited.If objective evidence becomes available to assist with evaluation, the complaint will be revisited.Factors that may affect device performance include: device storage and transit, surgical and device ability, procedure location and tissue condition.Caution to avoid torque and force should be used for all devices.Root cause related to the manufacture of the device was not confirmed.Product met specifications upon release to distribution.Complaint history review found no similar reports for this part/lot number.¿.

Brand Name
CANNULA THREADED FLEX 6.5 X 72MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8643288
Report Number1219602-2019-00605
Device Sequence Number2016779
Product Code NBH
UDI-Device Identifier03596010597045
UDI-Public03596010597045
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200427
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date05/27/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1